# SDR SWAA2016081854911

- Difficulty date: July 9, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 64,691 hours, 51,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6546812
- Condition: Cracked
- Location: Bs 227
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STRUCTURE CRACKED AT BS 227.8, RBL 18.5.    R & R THE STRUCTURE IAW SRM.
